×

zbMATH — the first resource for mathematics

On the gonality of nodal curves. (English) Zbl 0716.14013
Author’s abstract: “Here we prove that for every \(n\geq 33\) and every \(t\leq (n^ 2+3n)/6\), the normalization Y of a general plane curve C of degree \(n\) and with t nodes has no \(g^ 1_ b\) with \(b<n-2\) and only \(g^ 1_{n-2}\) and \(g^ 1_{n-1}\) induced by a pencil of lines through a point of C. Recently, M. Coppens and T. Kato have proved stronger results [cf. Manuscr. Math. 70, No.1, 5-25 (1990) and 71, No.3, 337-338 (1991)].”
Reviewer: J.Libicher

MSC:
14H20 Singularities of curves, local rings
14C20 Divisors, linear systems, invertible sheaves
PDF BibTeX XML Cite
Full Text: DOI